Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes burning sensation and pain in the genital when on Invokana?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2419 Questions
Iam taking invokana 100 mg for diabetes control. Am having burning sensation and mild pain in my genital since I started this medication two days ago. What do think this is ??? Moe
Posted Fri, 28 Feb 2014 in Diabetes
Answered by Dr. Saumya Mittal 24 minutes later
Brief Answer: explaining about medicine Detailed Answer: Hi, welcome to our site. I am Dr Saumya Mittal. Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query Invokana or canagliflozin is a relatively new medicine that has been introduced for diabetes control. Of course as it is new, some of the side effects are known, while the others are being discovered. In case you have looked up the site of the company that sells Invokana, they have mentioned on the site that the patients may ha I hope this helps you. Inform the reports mentioned above so i can be of help further. Best of luck. I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you. Please do understand that some details could be extracted from a detailed history and examination. Looking forward to your return query with the details asked so that I can help you further. (If the answer has helped you, please indicate this)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor